# SDR CA151019002

- Difficulty date: October 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 46,782 hours
- Engine: Pwa PT6A27
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: 711461
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STEERING ACTUATOR LINK BOLT P/N 71-146-1 FOUND BROKEN DURING NOSE WHEEL STEERING CABLE INSPECTION. BOLT WAS STILL IN ITS HOLE AND FELL AS IT GOT TOUCHED FOR INSPECTION.
